# SDR SWIA200515876

- Difficulty date: November 12, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 13,365 hours, 11,053 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT OUTBOARD SPOILERON FAULT.   REPLACED RT OUTBOARD SPOILERON INBOARD PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD, P/N:  27000-7 S/N OFF: MAL3774.
